# SDR UALA2013071805052

- Difficulty date: July 17, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 81,662 hours, 23,621 cycles
- Engine: Pwa PW2040
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 65C199011U1
- Condition: Obstructed
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR LIGHT AT 1R DOES NOT COME ON OR SHOW ARMED.  FOUND THAT THE LANYARD ON GIRT WAS SNAGGING GIRT LATCHING MECHANISM.  SECURED LANYARD PROPERLY OPERATIONALLY CHECKED FUNCTION OF THE ARMING MECHANISM AND INDICATION LIGHT.  ALL FOUND TO BE WORKING NORMALLY.
